# SDR DL76L021223

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 36,673 hours, 5,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 36640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS L/O CHECK, FOUND LT WING SLIDE ILLUM LIGHT L396 INOP.  REPLACED POWER SUPPLY M738.  CHECKS GOOD.
